D. S. Soskin

Search this author in Google Scholar


Articles: 1

Asymptotic properties of the $p$-adic fractional integration operator

Anatoly N. Kochubei, Daniel S. Soskin

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 23 (2017), no. 2, 155-163

We study asymptotic properties of the $p$-adic version of a fractional integration operator introduced in the paper by A. N. Kochubei, Radial solutions of non-Archimedean pseudo-differential equations, Pacif. J. Math. 269 (2014), 355-369.


All Issues